TITLE

Impaired Glucose Tolerance in Obese Children and Adolescents

AUTHOR(S)
Rocchini, Albert P.
PUB. DATE
July 2002
SOURCE
New England Journal of Medicine;7/25/2002, Vol. 347 Issue 4, p290
SOURCE TYPE
Academic Journal
DOC. TYPE
Letter
ABSTRACT
A response by Albert P. Rocchini to a letter to the editor about an article on the association between impaired glucose tolerance and obesity in children in the March 14, 2002 issue is presented.
ACCESSION #
24922079

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics